English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51275/86342 (59%)
造訪人次 : 8145937      線上人數 : 95
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/106203


    題名: Antimagic labeling of regular graphs
    作者: Feihuang Chang;Yu-Chang Liang;Zhishi Pan;Xuding Zhu
    關鍵詞: antimagic;regular graph;labeling
    日期: 2015-08-24
    上傳時間: 2016-04-22 13:41:36 (UTC+8)
    出版者: John Wiley & Sons, Inc.
    摘要: A graph G = (V, E ) is antimagic if there is a one-to-one correspondence f : E → {1, 2,..., |E|} such that for any two vertices u, v, Σe∈ E(u) f(e)≠Σe∈E(v ) f(e). It is known that bipartite regular graphs are antimagic and nonbipartite regular graphs of odd degree at least three are antimagic. Whether all nonbipartite regular graphs of even degree are antimagic remained an open problem. In this article, we solve this problem and prove that all even degree regular graphs are antimagic.
    關聯: Journal of Graph Theory 82(4), pp.339-349
    DOI: 10.1002/jgt.21905
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML78檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋